Alert archive / California / Wind Advisories in 2012

Wind Advisory 33, NWS Hanford, CA

November 6, 2012

NWS Hanford, CA issued this wind advisory at Nov 6, 2012, 1:30 PM PST. It took effect at Nov 8, 2012, 10:00 AM PST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 6, 2012, 1:30 PM PST (21:30 UTC)
In effect from
Nov 8, 2012, 10:00 AM PST
Expired
Nov 9, 2012, 4:00 AM PST
In force
18 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WWUS76 KHNX 062130
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
130 PM PST TUE NOV 6 2012

...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN
SIERRA NEVADA...

.AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY
AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT
AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER
ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT AND
WITH FRONTAL PASSAGE.

CAZ096-097-070530-
/O.NEW.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
130 PM PST TUE NOV 6 2012

...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST
FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST...GUSTS
  UP TO 70 MPH.

* TIMING: BEGINNING NOON THURSDAY NEAR YOSEMITE NATIONAL
  PARK...SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS
  WILL DIMINISH OVERNIGHT THURSDAY NIGHT.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE
  WOLF...LODGEPOLE...BUCK ROCK.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND
  CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND
  DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE
  THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
8 follow-up statements
883 
WWUS76 KHNX 070459
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
859 PM PST TUE NOV 6 2012

...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN
SIERRA NEVADA...

.AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY
AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT
AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER
ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT
AND WITH FRONTAL PASSAGE.

CAZ096-097-071300-
/O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
859 PM PST TUE NOV 6 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM
PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST
FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST...
  GUSTS UP TO 70 MPH. 

* TIMING: BEGINNING NOON THURSDAY NEAR YOSEMITE NATIONAL PARK...
   SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS 
  WILL DIMINISH OVERNIGHT THURSDAY NIGHT.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE 
  WOLF...LODGEPOLE...BUCK ROCK.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND 
  CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING 
  AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY 
  LATE THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEATHER.GOV/HANFORD
086 
WWUS76 KHNX 071243
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
443 AM PST WED NOV 7 2012

...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN
SIERRA NEVADA...

.AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY
AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT
AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER
ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT
AND WITH FRONTAL PASSAGE.

CAZ096-097-072045-
/O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
443 AM PST WED NOV 7 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM
PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST
FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... 
  GUSTS UP TO 70 MPH.

* TIMING: BEGINNING NOON THURSDAY NEAR YOSEMITE NATIONAL PARK...
   SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS 
  WILL DIMINISH OVERNIGHT THURSDAY NIGHT.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE 
  WOLF...LODGEPOLE...BUCK ROCK.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND 
  CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING 
  AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY 
  LATE THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
547 
WWUS76 KHNX 072025
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1225 PM PST WED NOV 7 2012

...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN
SIERRA NEVADA...

.AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY
AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT
AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER
ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT
AND WITH FRONTAL PASSAGE.

CAZ096-097-080430-
/O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1225 PM PST WED NOV 7 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM
PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST
FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... 
  GUSTS UP TO 70 MPH.

* TIMING: BEGINNING AROUND 10 AM THURSDAY NEAR YOSEMITE NATIONAL
  PARK... SPREADING SOUTH DURING THE AFTERNOON AND EVENING. WINDS
  WILL DIMINISH OVERNIGHT THURSDAY NIGHT.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE 
  WOLF...LODGEPOLE...BUCK ROCK.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND 
  CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING 
  AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY 
  LATE THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN

WEATHER.GOV/HANFORD
547 
WWUS76 KHNX 080417
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
817 PM PST WED NOV 7 2012

...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN
SIERRA NEVADA...

.AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA THURSDAY
AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR THURSDAY NIGHT
AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER
ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT
AND WITH FRONTAL PASSAGE.

CAZ096-097-081300-
/O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
817 PM PST WED NOV 7 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM
PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THURSDAY TO 4 AM PST
FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... 
  GUSTS UP TO 70 MPH.

* TIMING: BEGINNING AROUND 10 AM THURSDAY NEAR YOSEMITE 
  NATIONAL PARK... SPREADING SOUTH DURING THE AFTERNOON AND 
  EVENING. WINDS WILL DIMINISH OVERNIGHT THURSDAY NIGHT. 

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE 
  WOLF...LODGEPOLE...BUCK ROCK.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND 
  CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING 
  AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY 
  LATE THURSDAY AND THURSDAY NIGHT WITH OCCASIONAL WHITE OUT 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WEATHER.GOV/HANFORD
736 
WWUS76 KHNX 081316
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
516 AM PST THU NOV 8 2012

...COLD FRONT TO BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN
SIERRA NEVADA...

.AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA TODAY
AND MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR TONIGHT
AND FRIDAY. THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER
ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AHEAD OF THE COLD FRONT
AND WITH FRONTAL PASSAGE.

CAZ096-097-082100-
/O.CON.KHNX.WI.Y.0033.121108T1800Z-121109T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
516 AM PST THU NOV 8 2012

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
4 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM
PST FRIDAY FOR THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA
NEVADA. 

* WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... 
  GUSTS UP TO 70 MPH.

* TIMING: BEGINNING AROUND 10 AM THIS MORNING NEAR YOSEMITE 
  NATIONAL PARK... SPREADING SOUTH DURING THE AFTERNOON AND 
  EVENING. WINDS WILL DIMINISH OVERNIGHT TONIGHT. 

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE 
  WOLF...LODGEPOLE...BUCK ROCK.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND
  CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING AND
  DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY LATE THIS
  AFTERNOON AND TONIGHT WITH OCCASIONAL WHITE OUT CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$


WEATHER.GOV/HANFORD
672 
WWUS76 KHNX 081908
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1108 AM PST THU NOV 8 2012

...COLD FRONT WILL BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN
SIERRA NEVADA AND THE KERN COUNTY MOUNTAINS...

.AN UPPER-LEVEL LOW WILL MOVE INTO NORTHERN CALIFORNIA TODAY AND
MOVE THROUGH THE CENTRAL CALIFORNIA INTERIOR TONIGHT AND FRIDAY.
THIS SYSTEM WILL BRING GUSTY WINDS TO THE HIGHER ELEVATIONS OF
THE SOUTHERN SIERRA NEVADA AND THE KERN COUNTY MOUNTAINS AHEAD OF
THE COLD FRONT AND WITH FRONTAL PASSAGE.

CAZ095-090315-
/O.EXB.KHNX.WI.Y.0033.121109T0000Z-121109T1200Z/
KERN COUNTY MOUNTAINS-
1108 AM PST THU NOV 8 2012

...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM PST
FRIDAY FOR THE PASSES OF THE COUNTY MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY FOR THE EAST FACING PASSES OF THE KERN COUNTY
MOUNTAINS...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM
PST FRIDAY.

* WINDS: GUSTS OVER 45 MPH.

* TIMING: BEGINNING AROUND 4 PM THIS AFTERNOON. WINDS WILL
  DIMINISH OVERNIGHT TONIGHT.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ096-097-090315-
/O.CON.KHNX.WI.Y.0033.000000T0000Z-121109T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
1108 AM PST THU NOV 8 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR 
THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA.

* WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... 
  GUSTS UP TO 70 MPH.

* TIMING: STARTING NEAR YOSEMITE NATIONAL PARK...SPREADING SOUTH
  DURING THE AFTERNOON AND EVENING. WINDS WILL DIMINISH OVERNIGHT
  TONIGHT.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE 
  WOLF...LODGEPOLE...BUCK ROCK.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND 
  CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING 
  AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY 
  LATE THIS AFTERNOON AND TONIGHT WITH OCCASIONAL WHITE OUT 
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

MENDENHALL

WEATHER.GOV/HANFORD
365 
WWUS76 KHNX 090326
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
726 PM PST THU NOV 8 2012

...COLD FRONT WILL BRING PERIODS OF GUSTY WINDS TO THE SOUTHERN
SIERRA NEVADA AND THE KERN COUNTY MOUNTAINS...

.AN UPPER-LEVEL LOW WILL CONTINUE TO MOVE INTO THE CENTRAL
CALIFORNIA INTERIOR TONIGHT AND FRIDAY. THIS SYSTEM WILL BRING
GUSTY WINDS TO THE HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA
AND THE KERN COUNTY MOUNTAINS AHEAD OF THE COLD FRONT AND WITH
FRONTAL PASSAGE.

CAZ096-097-091200-
/O.CON.KHNX.WI.Y.0033.000000T0000Z-121109T1200Z/
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
726 PM PST THU NOV 8 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR THE
HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA. 

* WINDS: GUSTS OVER 45 MPH ABOVE 6000 FEET. NEAR THE CREST... 
  GUSTS UP TO 70 MPH.

* TIMING: WINDS WILL CONTINUE THIS EVENING THEN DIMINISH OVERNIGHT.

* LOCATIONS INCLUDE: TUOLUMNE MEADOWS AND TIOGA PASS...WHITE 
  WOLF...LODGEPOLE...BUCK ROCK.

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT. HIKERS AND 
  CAMPERS SHOULD BE READY FOR STRONG GUSTS AT TIMES. BLOWING 
  AND DRIFTING SNOW WILL BE POSSIBLE OVER THE HIGH COUNTRY 
  LATE THIS AFTERNOON AND TONIGHT WITH OCCASIONAL WHITE OUT 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-091200-
/O.CON.KHNX.WI.Y.0033.000000T0000Z-121109T1200Z/
KERN COUNTY MOUNTAINS-
726 PM PST THU NOV 8 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST FRIDAY FOR
HIGHWAYS 58 AND 178...

A WIND ADVISORY FOR HIGHWAYS 58 AND 178 REMAINS IN EFFECT UNTIL
4 AM PST FRIDAY FOR THE KERN COUNTY MOUNTAINS. 

* WINDS: GUSTS OVER 45 MPH.

* TIMING: WINDS WILL CONTINUE THIS EVENING THEN DIMINISH OVERNIGHT.

* LOCATIONS INCLUDE: TEHACHAPI...LAKE ISABELLA

* IMPACTS: GUSTY WINDS MAY MAKE DRIVING DIFFICULT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DCH

WEATHER.GOV/HANFORD
042 
WWUS76 KHNX 091205
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
405 AM PST FRI NOV 9 2012


CAZ095>097-091315-
/O.EXP.KHNX.WI.Y.0033.000000T0000Z-121109T1200Z/
KERN COUNTY MOUNTAINS-SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
405 AM PST FRI NOV 9 2012

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR HIGHWAYS 58 AND 178
IN THE KERN COUNTY MOUNTAINS AND FOR THE HIGHER ELEVATIONS OF THE
SOUTHERN SIERRA NEVADA.

WIND SPEEDS HAVE SUBSIDED BELOW ADVISORY LEVELS THIS MORNING.

$$

JEB

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Nov 6, 10:51 AM PST, 2 hours 39 minutes earlier.

Area forecast discussion, Nov 6, 10:51 AM PST, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1051 AM PST TUE NOV 6 2012

.SYNOPSIS...
MOSTLY CLEAR SKIES AND ABOVE AVERAGE TEMPERATURES WILL CONTINUE
THROUGH WEDNESDAY AS HIGH PRESSURE REMAINS IN CONTROL. BIG CHANGES
ARE IN STORE FOR THE REGION STARTING THURSDAY AS A STORM SYSTEM
BRINGS THE NEXT CHANCE FOR RAIN AND MOUNTAIN SNOW.

&&

.DISCUSSION...
SOME THICKER HAZE THIS MORNING ACROSS THE SJV THOUGH THAT IS
QUICKLY IMPROVING WITH SUNSHINE. ADJUSTED TEMPERATURES A LITTLE
FOR THIS AFTERNOON BASED ON TRENDS. STILL TO BE A FAIRLY WARM DAY
WITH THE H5 590DM HIGH ROLLING PAST US. SLIGHTLY COOLER TOMORROW
THEN THE DROP BEGINS ON THURSDAY AS THE LOW UP IN THE GULF OF
ALASKA HEADS SOUTH INTO OUR CWA. RAIN CHANCES IN THE LOWER
ELEVATIONS WITH THE INITIAL FROPA ARE LOOKING LESS LIKELY AS THE
FRONTAL BAND BROADENS AND WEAKENS AS IT PROGRESSES
SOUTH...ISENTROPIC LIFT WEAKENS...AND MOISTURE THINS. STRONG
UPSLOPE FLOW THOUGH STILL MAKING SOME PRECIP IN THE CENTRAL SIERRA
LOOKING LIKE A SURE THING BUT SOUTHERN SIERRA AND KERN MOUNTAINS
LESS SO. MORE SHOWERS FRIDAY WITH THE VERY COLD POOL MOVING
IN...SNOW LEVELS FALLING TO 3000 FEET FRIDAY WITH SHOWERY ACTIVITY
COULD IMPACT TRAVEL. WINDS WILL ALSO BE A CONCERN. WE/LL FLUSH THE
DETAILS OUT MORE IN AN EARLY AFTERNOON DISCUSSION UPDATE.

PREV DISCUSSION... /ISSUED 230 AM PST TUE NOV 6 2012/
THE MOST CURRENT MODEL DATA SHOWS THE SHARP COLD FRONT WILL DIVE
SOUTHEAST ACROSS THE FORECAST AREA ON THURSDAY WITH THE COLDEST
AIR ALOFT SETTLING IN ON FRIDAY. FOR THE WEEKEND THE DEEP TROUGH
OF LOW PRESSURE WILL MOVE SLOWLY EAST AND A PRONOUNCED NORTHERLY
FLOW ALOFT WILL CONTINUE. SHOULD SEE GUSTY WINDS OVER THE
MOUNTAINS INTO SATURDAY NIGHT BEFORE SUBSIDING ON SUNDAY. RIDGING
IS THEN FORECAST FOR NEXT WEEK FOR A SUBSTANTIAL WARMING TREND.

&&

.AVIATION...
IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY...LOCAL MVFR
VISIBILITIES IN HAZE THROUGH 20Z TODAY AND AGAIN AFTER 10Z
WEDNESDAY. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS THE
CENTRAL CALIFORNIA INTERIOR THROUGH 18Z WEDNESDAY.

&&

.AIR QUALITY ISSUES...
ON TUESDAY NOVEMBER 6 2012... FIREPLACE/WOOD STOVE BURNING IS
PROHIBITED IN KERN... KINGS AND TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS HIGH.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP FOR ADDITIONAL INFORMATION
AND/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

PUBLIC...INIGUEZ/DUDLEY
AVN/FW...SANGER
SYNOPSIS...BSO

WEATHER.GOV/HANFORD

In the hours before

Special weather statement, Nov 6, 9:10 AM PST, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
910 AM PST TUE NOV 6 2012

CAZ089>099-070500-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
910 AM PST TUE NOV 6 2012

...WARM THROUGH WEDNESDAY THEN A BIG COOL-DOWN AND SHOWERS BY
FRIDAY...

A STRONG AREA OF HIGH PRESSURE WILL REMAIN OVER CALIFORNIA FOR THE
NEXT COUPLE OF DAYS. THIS WILL RESULT IN WARM TEMPERATURES DURING
THE AFTERNOONS TODAY THROUGH WEDNESDAY. HIGHS IN THE CENTRAL AND
SOUTHERN SAN JOAQUIN VALLEY AND THE KERN COUNTY DESERTS COULD
REACH THE MID 80S TODAY...SOME 10 TO 20 DEGREES ABOVE NORMAL.
HIGHS WEDNESDAY WILL BE ONLY A COUPLE OF DEGREES COOLER.

THE HIGH WILL BE REPLACED BY A STRONG LOW PRESSURE SYSTEM LATER
IN THE WEEK. THE BULK OF THE STORM WILL MOVE INTO THE CENTRAL
CALIFORNIA INTERIOR THURSDAY NIGHT INTO FRIDAY. TEMPERATURES WILL
PLUMMET SOME 20 AND 30 DEGREES FROM WEDNESDAY TO FRIDAY. HIGH
TEMPERATURES FRIDAY AND SATURDAY MAY NOT CLIMB OUT OF THE 50S FOR
SOME VALLEY LOCATIONS. OVERNIGHT LOW TEMPERATURES MAY APPROACH
FREEZING IN SOME VALLEY AND DESERT LOCATIONS OVER THE
WEEKEND...ESPECIALLY SATURDAY NIGHT. IF YOU HAVE FROST SENSITIVE
INTERESTS...YOU SHOULD MONITOR THE LATEST TEMPERATURE FORECASTS
FOR THE WEEKEND.

RAIN AND SNOW SHOWERS ARE LIKELY FROM FRESNO COUNTY NORTH WITH
THIS SYSTEM...BUT PRECIPITATION CHANCES WILL TAPER OFF RAPIDLY
SOUTH INTO KERN COUNTY. SNOW LEVELS WILL FALL TO NEAR 3500 FEET
FRIDAY...WITH SNOW ACCUMULATIONS FROM 4 TO 6 INCHES IN THE
SOUTHERN SIERRA FROM KINGS CANYON TO YOSEMITE. ACCUMULATIONS WILL
BE MUCH LESS FROM SEQUOIA PARK SOUTH...AND LITTLE IF ANY
ACCUMULATION IN THE TEHACHAPI MOUNTAINS. HOWEVER MOTORISTS
PLANNING TRAVEL THURSDAY NIGHT AND FRIDAY OVER THE KERN COUNTY
PASSES SHOULD KEEP ABREAST OF THE LATEST FORECASTS AND ROAD
CONDITIONS.

MONITOR THE NOAA NATIONAL WEATHER SERVICE WEBSITE...NOAA WEATHER
RADIO...OR YOUR FAVORITE MEDIA SOURCE FOR FURTHER UPDATES ON THE
UPCOMING CHANGE IN THE WEATHER PATTERN.

SANGER

WEATHER.GOV/HANFORD

Nearby

Wind Advisories in California, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.